Top
10
Doctor insights on: Fenofibrate Side Effects

Share
Dr. Lynne Weixel
107 doctors shared insights

Fenofibrate (Definition)

Fenofibrate is a generic preparation for lowering triglycerides and raising good cholesterol. It has no effect on LDL or bad cholesterol. It should not be used if you ...Read more


2

2
What side effects can you get from fenofibrate 200mg?

What side effects can you get from fenofibrate 200mg?

Side Effects: Chills or fever hives or skin rash itching muscle aches and pains nausea or vomiting Rare Chronic indigestion dark urine muscle cramps, pain, stiffness, swelling, or weakness troubled breathing unusual bleeding or bruising unusual tiredness yellow eyes or skin ...Read more

4

4
What is the side effects of the med tricor (fenofibrate)?

What is the side effects of the med tricor (fenofibrate)?

Liver: Abnormal liver function test, muscle aches, gallbladder stone, pancreatitis, increased kidney function test etc. ...Read more

5

5
What are the side effects of taking tricor (fenofibrate)?

Nausea.Constipation: The most common reactions are constipation, headaches, alt, ast elevations, abominal pain, back pain, muscle pain, nusea.They are more serious complications such as hepatitis, pancreatitis, myositis, myopathy, cholelithiasis, rhabdomyolysis and stevens-johnson sydrome. ...Read more

6

6
What is tricor (fenofibrate) for and what is the side effects of it?

Fenofibrate: Tricor is a brand of fenofibrate, which is a med for triglycerides (fats in the blood). It is usually well tolerated, but everyone taking a cholesterol med of any kind should get their liver checked 6 weeks after starting and/or after any dose adjustment. Fenofibrate can increase liver enzyme tests, but if followed properly by a doctor, should never cause liver damage or permanent problems. ...Read more

8

8
My 51 yr old husband started taking tricor (fenofibrate) last week to lower triglycerides. Suddenly, ED has become a problem. Could it be a side effect of med?

My 51 yr old husband started taking tricor (fenofibrate) last week to lower triglycerides.  Suddenly, ED has become a problem.  Could it be a side effect of med?

Anything is: Possible, but in this case not likely. Every med has side effects, but erectile dysfunction is not one of tricor (fenofibrate) side effects. You should look to other meds or to other causes. Ask your doctor for advice. ...Read more

See 1 more doctor answer
9

9
Now on fenofibrate, side effect, sleepy all day?

Now on fenofibrate, side effect, sleepy all day?

Possibly: It may be due to your medication, or an interaction with another med you are on. Depending on your age, you may do better on a lower dose or changing the time of day you take your med. ...Read more

10

10
Side effect atorvastatin fenofibrate combination on kidney?

Side effect atorvastatin fenofibrate combination on kidney?

Hi: The two together can cause serious muscle damage and must be tightly controlled by your doctor. I suggest you take 300 mg of coenzyme q10. Once you have high blood pressure and if your CPK goes high then your kidneys can be subsequently affected. Keep well hydrated. ...Read more

See 1 more doctor answer
Dr. Barbara Lavi
75 doctors shared insights

Tricor (Definition)

Tricor is a cholesterol/lipid lowering agent which is a ...Read more